MathSciNet Relay Station
MathSciNet bibliographic data
MR1254074 (94j:57023) 57Q45 (57M25)
Kamada, Seiichi Alexander's and Markov's theorems in dimension four. Bull. Amer. Math. Soc. (N.S.) 31 (1994), no. 1, 64–67.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement